# SDR UPS99229852

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Condition: Leaked
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, DURING CREW PREFLIGHT-CAPTAINS O2 MASK FAILED NEGATIVE PRESSURE CHECK AND ALTERNATE PREFLIGHT CHECK.  REMOVED AND REPLACED CAPTAINS O2 MASK.  SYSTEM CHECKS GOOD, LEAK CHECKS GOOD, REGULATORS CHECK GOOD.
